The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
I have been on this antibiotic in my teens (I am now in my 20s) and it was somewhat effective at treating my teenage, typical T-zone acne (although what eventually cleared me up was Erythromycin topical.) I was prescribed a 3 month course of Lymecycline not long ago because my acne had come back in a big way. I don't really trust antibiotics as I know they are quite a temporary solution to the problem of acne, but willing to try anything I proceeded with my dose. I got to week 3 before the cramps in my abdomen were worrying enough for my to stop (after seeing no change in my acne.) Antibiotics mess up your gut flora, something I am very prone to, and eventually the bad outweighed the good. An imbalance in your gut flora can lead to acne in the first place so proceed with antibiotics with caution. A bit of a disappointment overall but worth a try if topical's are not working for you!
I took two or three courses of this antibiotic (prescribed by my dermatologist) last year, because one just didn't seem to be enough. My skin did improve, but I started breaking out again pretty much straight after coming off of it.
I had cystic acne which was painful, persistent and extremely stubborn. I was put on these tablets and they did help, it takes a while but they did work. I was on them for a considerable amount of time, perhaps just under a year. Doctor recommended coming off them as you're only really supposed to take them for 6 months I hear... I cant think of any complaints about these tablets apart from the fact that they don't really mix well with hormonal tablets, the pill.
Antibiotics and hormone tablets can cause yeast problems, but you have to weigh up whether you would rather have nice skin or a few re-occurring problems ladies. For me I wanted skin not covered in spots. Once coming off these tablets I thankfully didn't break out which I was petrified of.
I have combination oily skin and apparently these tablets shrink the sebaceous glands... stopping oil production, maybe that is why they worked well.
i went through the course of these tablets last year when my acne was mild and it did defiantly clear up my acne! eventually after 6 months of taking these tablets the effect was starting to wear off and i developed pretty bad acne just on my forehead. I then went on accutane for 1 and half months which cleared me up but could not carry on taking due to side effects. I then went back on to tetralysal and realised that it was not doing much but just keeping my acne from going severe. 4 months down the line and i stopped tetralysal again and went the natural way (tea tree oil.green tea...) now a month later and i feel i need to keep on taking tetralysal not because i know it will clear my acne up but because it keeps it abay and keeps my skin not so greasy.
I am aged 15, and I had moderate-severe acne all over my face for roughly a year, and it just kept getting worse. I went to the doctor who prescribed me creams which I tried for months, and if anything made it worse. 4 months ago I was introduced to these tablets and took 1 a day. It did nothing to start with, then my acne gradually began to improve, and about 3 months later my acne had completely cleared - there was not a spot on my face! Naturally I still had a few scars, which is why I continue to take the tablets. They are now fading the redness on my face and the scars are clearing up, too. I used to not leave the house without plastering my face in makeup, but now I am happy for anyone to see my bare face! It was such a relief, because I hated my acne so much, and nothing before this had worked. Would 100% recommend it.
After seeing my doctor they said i had minor acne and that tetralysal lymecycline would clear it up in a matter of 2 -3 months. I have now been using it for nearly 6 months without missing any days and not only hasnt it cleared it has started to break out in places i never used to get it . This antibiotic isnt cheap either (well for me) so i feel quite decieved by my gp as iv wasted time and money on a useless product. This might just be for me but if you do try it and dont see any positive results i recommend canceling your prescription. :)
I came off Erythromycin as it wasn't working fully and was prescribed lymecycline by my doctor who told me that lymecycline should work above and beyond Erythromycin. Unfortunately 1 week in my skin started to get worse, I had an increase in large painful spots appearing firstly on my back, and then by week 3 on my face. Huge spots on my forehead and chin! I am 23 and have suffered from moderate acne since I was about 13 but I have never had spots so large appearing on my face. I went back to my doctor today after having taken Lymecycline for a full month, he seems baffled as to why Erythromycin was at least partially helpful but the Lymecycline worsened my condition. He has now prescribed me Trimethoprim which is from a different family of antibiotics all together- so I guess I will see how that goes! Overall this antibiotic did not work for me, but that doesn't mean it doesn't work for everyone.
I was given this Dangerous drug for a bacterial infection in the UK and after 8 months of use there was absolutely no change. Apart from developing severe colitis and loosing up to a pint of blood daily , excruciating stomach cramps and possible cancer.
These drugs that are made in labs are killing people daily and doctors are fully aware of it I have since got my colitis in remission with NO DRUGS AT ALL and no help from any medical "professional".
It's all about diet people. Wake up and ignore your doctor for good health.